# SDR ASOA201801114004

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,163 hours, 28,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION,  THE AISLE EMERGENCY LIGHT STRIPS 2 & 3 WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER.  OPS TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
